Meshless Galerkin methods using radial basis functions

Wendland, Holger (1999) Meshless Galerkin methods using radial basis functions. Mathematics of Computation, 68 (228). pp. 1521-1531. ISSN 0025-5718

Full text not available from this repository.


We combine the theory of radial basis functions with the field of Galerkin methods to solve partial differential equations. After a general description of the method we show convergence and derive error estimates for smooth problems in arbitrary dimensions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 18:45
Last Modified: 09 Jul 2012 11:56
📧 Request an update